# SDR HUN2008F00000

- Difficulty date: June 23, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N999MM
- Make and model: Beech 200BEECH
- Aircraft serial: BB1997
- Engine: Pwa PT6A42
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Antenna
- Part number: 110323
- Condition: Cracked
- Location: Elt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELT ANTENNA DEVELOPING HAIRLINE CRACKS APPROXIMATELY 1 INCH FROM THE BASE.  THIS IS THE 3RD REPLACEMENT.  SUSPECTED ICE OR FOD, BUT HAVE FOUND NO EVIDENCE OF EITHER.  (K)
